# SDR BJNA041104

- Difficulty date: November 28, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498124
- Condition: Corroded
- Location: Fuselage
- Part time: 49,031 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, LEVEL TWO CORROSION WAS DISCOVERED ON STRINGER 27L AT STATION 950 LBL 5.  REMOVED AND REPLACED CORRODED SECTION OF STRINGER 27L AT STATION 950 LBL 5 IAW BOEING SRM CHAPTER 53-10-3.  (M)
